# SDR ASAA2022071239053

- Difficulty date: July 12, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 31,031 hours, 9,738 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Faulty
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ENTERED COST INDEX DELETED ITSELF AT CRUISE, AS A RESULT, ALL SPEEDS AND ALTITUDE HOLD, NAVIGATION WA S NOT AFFECTED, ONCE THE COST INDEX RE-ENTERED, ALL OPERATION RETURNED TO NORMAL,. GROUNDED - YES. PERFORMED BOTH FMCS BITE FOUND NO INFLIGHT FAULTS & SENSOR FAULTS, ALSO PERFORMED FMCS OPS TEST NORMAL B737-900 FIM34-61 TASK 801 & 34-61-00-710-801. NO MX HISTORY 90 DAYS.
